# SDR SWAA2015042438934

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 39,791 hours, 26,605 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 7972313
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER EMER FLASHLIGHT INOPERATIVE.  ADJUSTED FLASHLIGHT IAW AMM.
